DOCUMENTA MATHEMATICA, Vol. 20 (2015), 807-858

Giuseppe Ancona, Stephen Enright-Ward, Annette Huber

On the Motive of a Commutative Algebraic Group

We prove a canonical Künneth decomposition for the motive of a commutative group scheme over a field. Moreover, we show that this decomposition behaves under the group law just as in cohomology. We also deduce applications of the decomposition to the existence of a weight filtration, computation of any Weil cohomology theory and study of 1-motives.

2010 Mathematics Subject Classification: 14C15 (primary), 14L10, 19E15, 14F20, 14K99 (secondary)

Keywords and Phrases: Voevodsky motives, semiabelian varieties, Künneth decomposition, 1-motives, Kimura finiteness

Full text: dvi.gz 99 k, dvi 351 k, ps.gz 462 k, pdf 519 k.


Home Page of DOCUMENTA MATHEMATICA